MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC-KEY* LOW PROFILE GASTROSTOMY FEEDING TUBE, 14 FR, 3.5 CM; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC-KEY* LOW PROFILE GASTROSTOMY FEEDING TUBE, 14 FR, 3.5 CM; DH EF BALLOON TUBES PRODUCTS
Model Number 0120-14-3.5
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.The device history record for the reported lot number, aa8071f32, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.All information reasonably known as of 22-feb-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported the parent stated the mic-key tube came out, but just the top piece of the device.The bottom piece remained in the gastrointestinal tract, but parents "managed to pull it out." no additional information was provided.
 
Event or Problem Description
Additional information received 22-feb-2019 stated.The patient moved her arm across and the top pulled off, the parents were there at the time and saw it happen.The dad was quick and saw the remainder of the tube and pressed gently on the patient's "tummy" and was able to catch the tip of the tube and pulled it out.There was no patient injury.No additional information was provided.
 
Additional Manufacturer Narrative
All information reasonably known as of 08-mar-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
One used sample was received.The device was evaluated.The edges were relatively smooth and even, with no jagged tearing.The failure was confirmed.No root cause was identified.All information reasonably known as of 29-may-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8363774
Report Number9611594-2019-00032
Device Sequence Number1915411
Product Code KNT
UDI-Device Identifier10680651948509
UDI-Public10680651948509
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K043114
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2020
Device Model Number0120-14-3.5
Device Catalogue Number991094850
Device Lot NumberAA8071F32
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer02/22/2019
05/07/2019
Initial Report FDA Received Date02/22/2019
Supplement Report FDA Received Date03/13/2019
05/30/2019
Patient Sequence Number1